Taiwanese Journal of Mathematics

GENERALIZED LIE DERIVATIONS IN PRIME RINGS

Bojan Hvala

Full-text: Open access

Abstract

We define generalized Lie derivations on rings and prove that every generalized Lie derivation on a prime ring $R$ is a sum of a generalized derivation from $R$ into its central closure $R_C$ and an additive map from $R$ into the extended centroid $C$ sending commutators to zero.

Article information

Source
Taiwanese J. Math., Volume 11, Number 5 (2007), 1425-1430.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500404875

Digital Object Identifier
doi:10.11650/twjm/1500404875

Mathematical Reviews number (MathSciNet)
MR2368660

Zentralblatt MATH identifier
1143.16035

Subjects
Primary: 16W25: Derivations, actions of Lie algebras 16R50: Other kinds of identities (generalized polynomial, rational, involution)

Keywords
prime ring derivation generalized derivation Lie derivation functional identities generalized Lie derivation

Citation

Hvala, Bojan. GENERALIZED LIE DERIVATIONS IN PRIME RINGS. Taiwanese J. Math. 11 (2007), no. 5, 1425--1430. doi:10.11650/twjm/1500404875. https://projecteuclid.org/euclid.twjm/1500404875


Export citation